# SDR AALA20100115TUL05

- Difficulty date: January 15, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 30,779 hours, 12,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER SKIN OF TRAILING EDGE WEDGE 28.5 INCHES FROM INBOARD END.  HOT BONDED DOUBLER OVER DAMAGED AREAS PER SRM 51-70-102R 4.
